# SDR SWAA2025051965152

- Difficulty date: April 29, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N8691A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36945
- Aircraft time: 29,396 hours, 14,640 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR SLIDE FWD ATTACH SCREW LOOSE.<[01] SECURED SCREW PER SOPM 20-50-01;[02] C/W INSPECTION
